Artykuły

Ilość
Sortuj według

A Mesh-Independence Principle for Quadratic Penalties Applied to Semilinear Elliptic Boundary Control

Schedae Informaticae, 2012, Volume 21, s. 9-26
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.001.0811

Existence and Multiplicity of Solutions for Noncoercive Neumann Problems with p-Laplacian

Schedae Informaticae, 2012, Volume 21, s. 27-40
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.002.0812

Existence Result for Differential Inclusion with p(x)-Laplacian

Schedae Informaticae, 2012, Volume 21, s. 41-54
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.003.0813

Twice Differentiable Characterizations of Convexity Notions for Functions on Full Dimensional Convex Sets

Schedae Informaticae, 2012, Volume 21, s. 55-63
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.004.0814

Combined Reformulation of Bilevel Programming Problems

Schedae Informaticae, 2012, Volume 21, s. 65-79
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.005.0815

Optimal Control of a Drying Process with Avoiding Cracks

Schedae Informaticae, 2012, Volume 21, s. 81-105
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.006.0816

Quasidifferentiable Calculus and Minimal Pairs of Compact Convex Sets

Schedae Informaticae, 2012, Volume 21, s. 107-125
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.007.0817

The Finite Termination Property of an Algorithm for Solving the Minimum Circumscribed Ball Problem

Schedae Informaticae, 2012, Volume 21, s. 127-139
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.008.0818

The p-Factor Method for Nonlinear Optimization

Schedae Informaticae, 2012, Volume 21, s. 141-157
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.009.0819

Three Solutions Theorem for a Quasilinear Dirichlet Boundary Value Problem

Schedae Informaticae, 2012, Volume 21, s. 159-168
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.010.0820

Automatic Differentiation in the Optimization of Imaging Optical Systems

Schedae Informaticae, 2012, Volume 21, s. 169-175
Data publikacji online: 20 grudnia 2012
DOI 10.4467/20838476SI.12.011.0821